# SDR JJBA20220217019

- Difficulty date: February 17, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 35,160 hours, 23,853 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 BROKEN NUT PLATES AND SKIN DAMAGE ON LH SIDE OF RUDDER 1. PERFORMED REPAIR ON DAMAGED SKIN ON LH SIDE OF RUDDERS
